Fractional powers of ordinary differential operators
Differencialʹnye uravneniâ, Tome 9 (1973) no. 2, pp. 228-240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_2_a3,
author = {I. D. Evzerov and P. E. Sobolevskii},
title = {Fractional powers of ordinary differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {228--240},
year = {1973},
volume = {9},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_2_a3/}
}
I. D. Evzerov; P. E. Sobolevskii. Fractional powers of ordinary differential operators. Differencialʹnye uravneniâ, Tome 9 (1973) no. 2, pp. 228-240. http://geodesic.mathdoc.fr/item/DE_1973_9_2_a3/